# SDR MASA01067

- Difficulty date: July 14, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 9511 - ATL-PHL - HIGH APU OIL TEMP IN FLIGHT.  THE AIRCRAFT HAS THE NR 1 GENERATOR DEFERRED.  THE APU WAS A REQUIRED ITEM FOR THE NR 1 GENERATOR BEING MEL'D.  THE CREW DECLARED AN EMERGENCY AND LANDED IN CLT.  MAINTENANCE PERFORMED AND OPS CHECK AND COULD NOT DUPLICATE.  OPS CHECK GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
